Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/278537
Title: Достаточные условия неотрицательности второй вариации в задаче терминального управления системами с запаздыванием по управлению
Authors: Будько, О. Н.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1986
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1986. – № 3. – С. 71-73.
URI: https://elib.bsu.by/handle/123456789/278537
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1986, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
71-73.pdf183,67 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.